[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 1 (4-2016) ::
IJMSI 2016, 11(1): 1-11 Back to browse issues page
The Subtree Size Profile of Bucket Recursive Trees
R. Kazemi
Abstract:  

Kazemi (2014) introduced a new version of bucket recursive trees as another generalization of recursive trees where buckets have variable capacities. In this paper, we get the $p$-th factorial moments of the random variable $S_{n,1}$ which counts the number of subtrees size-1 profile (leaves) and show a phase change of this random variable. These can be obtained by solving a first order partial differential equation for the generating function correspond to this quantity.

Keywords: Bucket recursive tree, Subtree size profile, Factorial moments.
Full-Text [PDF 182 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >



DOI: 10.7508/ijmsi.2016.01.001


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kazemi R. The Subtree Size Profile of Bucket Recursive Trees. IJMSI. 2016; 11 (1) :1-11
URL: http://ijmsi.ir/article-1-381-en.html
Volume 11, Number 1 (4-2016) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.045 seconds with 784 queries by yektaweb 3503